Universidad Complutense de Madrid
E-Prints Complutense

On the character variety of group representations in SL(2,C) and PSL(2,C)

Impacto

Downloads

Downloads per month over past year

González Acuña, Francisco Javier and Montesinos Amilibia, José María (1993) On the character variety of group representations in SL(2,C) and PSL(2,C). Mathematische Zeitschrift, 214 (4). pp. 627-652. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

2MB

Official URL: http://www.digizeitschriften.de/dms/toc/?PPN=PPN266833020_0214






Item Type:Article
Uncontrolled Keywords:character variety; representations of a finitely presented group; SL(2,ℂ); PSL(2,ℂ); closed algebraic set; lifting a homomorphism; link groups
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Topology
ID Code:22172
Deposited On:01 Jul 2013 17:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page